American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Geraldo Botelho and Pilar Rueda. The Schur property on projective and injective tensor products. Proc. Amer. Math. Soc. 137 (2009) 219-225. MR 2439444.
Abstract, references, and article information   
View Article: PDF

[2] María J. Rivera. On the classes of $\mathcal{L}^\lambda$, quasi-$\mathcal{L}^E$ and $\mathcal{L}^{\lambda,g}$ spaces. Proc. Amer. Math. Soc. 133 (2005) 2035-2044. MR 2137869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter Saveliev. Lomonosov's invariant subspace theorem for multivalued linear operators. Proc. Amer. Math. Soc. 131 (2003) 825-834. MR 1937420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] José Bonet and José A. Conejero. The sets of monomorphisms and of almost open operators between locally convex spaces. Proc. Amer. Math. Soc. 129 (2001) 3683-3690. MR 1860503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Blei and J. Caggiano. Projective boundedness and convolution of Fréchet measures. Proc. Amer. Math. Soc. 128 (2000) 3523-3528. MR 1690976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yong Zhang. Nilpotent ideals in a class of Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 3237-3242. MR 1605957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin Defant and Marius Junge. The iterated weak Hilbert procedure . Proc. Amer. Math. Soc. 117 (1993) 645-651. MR 1152274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alvaro Arias. Some properties of noncommutative $H\sp 1$ spaces . Proc. Amer. Math. Soc. 112 (1991) 465-472. MR 1045585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. S. S. R. K. Rao. $L(X,C(K))$ as a dual space . Proc. Amer. Math. Soc. 110 (1990) 727-729. MR 1023355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Metafune and V. B. Moscatelli. On twisted Fr\'echet and (LB)-spaces . Proc. Amer. Math. Soc. 108 (1990) 145-150. MR 984806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] José Bonet. On the identity $L(E,F)=LB(E,F)$ for pairs of locally convex spaces $E$ and $F$ . Proc. Amer. Math. Soc. 99 (1987) 249-255. MR 870780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. M. Baker. Reflexivity of operator spaces . Proc. Amer. Math. Soc. 85 (1982) 366-368. MR 656104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1